This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have usually mixed Wellbutrin SR with an SSRI. The problem is that eventually all the SSRIs make me "zonked." My psychopharmacologist switched me to Effexor SR (3 x 37.5) plus 100-200mg Wellbutrin to control fatigue. I am having "zonked" effects now even on 2 x 37.5 SR of Effexor. Has anyone had good effects with 37.5 mg or even less of Effexor? I have fatigue with the depression/anxiety, and Wellbutrin is somewhat effective, but I am "wired" at 300-400 mg without the other medication. Stimulants put me to sleep, even at miniscule doses. Weird biology.
As you know everyone responds a little differently to these medications. There is good reason to believe that low doses often do just as well as high doses, so why don't you ask your doctor about a low dose of effexor along with the wellbutrin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.